Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


I stop medication westing continues
Dec 31, 2003

Hi I was on medication for aprox. 5 years after I had a lipoatrophy and lipodysrophy I dont even know myself anymore but now Im not taking anything since 18 moths but the problem continues is there any possibility that by time i will inprove??and what do u think in my case? thx

Response from Dr. Moyle

Unfortunately, if fat is recovering it takes a very long time for it to be obvious. Most likely, if you are off therapy and maintaining or increasing your weight you will be gaining some fat. Five years of lipoatrophy may take five years of recovery. If your results are OK I would stick with the drug holiday but also investigate surgical ways in which your facial wasting could be improved Regards Graeme Moyle


Previous
subtle changes
Next
Please help!!!

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement